CSpace  > 系统科学研究所
关于无穷维线性系统稳定性的新结果
姚鹏飞; 冯德兴
1993
Source Publication科学通报
ISSN0023-074X
Volume038Issue:023Pages:2117
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45571
Collection系统科学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
姚鹏飞,冯德兴. 关于无穷维线性系统稳定性的新结果[J]. 科学通报,1993,038(023):2117.
APA 姚鹏飞,&冯德兴.(1993).关于无穷维线性系统稳定性的新结果.科学通报,038(023),2117.
MLA 姚鹏飞,et al."关于无穷维线性系统稳定性的新结果".科学通报 038.023(1993):2117.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[姚鹏飞]'s Articles
[冯德兴]'s Articles
Baidu academic
Similar articles in Baidu academic
[姚鹏飞]'s Articles
[冯德兴]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[姚鹏飞]'s Articles
[冯德兴]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.